# SDR QXEA2014022600153

- Difficulty date: February 24, 2014
- Submitted: February 26, 2014
- Operation: Air carrier
- Aircraft: N429QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4161
- Aircraft time: 16,524 hours, 17,655 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Nr 5
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 5 SEAT TRACK CORRODED BEYOND LIMITS.   REMOVED AND REPLACED SEAT TRACK IAW SRM 51-42-05, 51-41-00, 51-40-15.
